# SDR DALA2015112407163

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB BS 1437 PROJECTION LONGERON 10L AFT ACCESORY COMPARTMENT. WEB WAS REPAIRED BS 1437 IAW ER/A 519146-14, MA REV B.  HFEC INSPECTION WAS PERFORMED CRACKED OF 1.450" NDT SPM 06-10-01.001.  PHASECAD 16D-1041.
